|Reyataz side effects
Jul 25, 2007
How common is it for those taking Reyataz to experience elevated bilirubin levels to the extent that it becomes cosmetically obvious? My doctor wants me to start Reyataz and says he has only seen this 'yellowing' once before and overall, when compared to other PIs, Reyataz has the least side effects. I was also concerned about the possibility of being turned into a diabetic, another unwelcome side effect associated with PI therapy. Thank you
| Response from Dr. Conway
Reyataz is one of the safest drugs we have available to use for HIV. There is absolutely no evidence that it is associated with diabetes. Most people get an elevated bilirubin on this drug. However, it only leads to having to stop the drug due to evident jaundice (usually yellowing of the whites of the eyes) in 1-2% of cases. If this occurs, it rapidly reverts back to normal when the drug is stopped, with absolutely no long-term effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Black Spots After Condom Broke Anal Worried I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.